Advertisement

Trabajos de Estadistica

, Volume 4, Issue 1, pp 83–93 | Cite as

Parada optima con horizonte aleatorio

  • G. Sanz Saiz
Article

Resumen

Analizamos el problema de parada óptima con horizonte aleatorio en procesos de Markov con tiempo continuo. En concreto, estudiamos el caso en el que el horizonte es el tiempo de primera entrada en el interior de un cerradoB. Definimos las funcionesB-excesivas y vemos su relación con el pago del problema de parada óptima. Posteriormente introducimos varios conjuntos, que aparecen de forma natural en el problema, y que nos permiten caracterizar los dominios de parada. Por último consideramos el caso en que el proceso es un Movimiento Browniano y damos la forma explícita de algunos dominios de parada.

Palabras clave

Parada óptima FunciónB-excesiva Dominio de parada Movimiento Browniano 

Clasificación A.M.S. (1980)

60G40 60J25 

Summary

In this paper we analize the optimal stopping problem with random horizon in Markov processes with continuous time. We study the case whose horizon is a first entrance time in the interior ofB, a closed set. TheB-excesive functions are defined and we show these functions coincide with the payoff of the stopping problem. Then we introduce several sets which permit us to characterize the stopping domains. Finally we show the explicit form of some of these domains when the process is a Brownian Motion.

Key words

Optimal stopping B-excesive function Stopping domain Brownian Motion 

A.M.S. 1980 Subject Classifications

60G40 60J25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Referencias

  1. [1]
    ADELL, J. A. (1986): «Parada óptima para procesos de Markov con horizonte aleatorio en tiempo discreto». Preprint.Google Scholar
  2. [2]
    BLUMENTHAL, R. M., and GETOOR, R. K. (1968):Markov Processes and Potential Theory. Academic Press. New York.MATHGoogle Scholar
  3. [3]
    DYNKIN, E. B. (1963): «The Optimum Choice of the Instant for Stopping a Markov Process».Soviet Math., 627–629.Google Scholar
  4. [4]
    DYNKIN, E. B. (1965):Markov Processes, 2 vol., Springer Verlag. Berlin.MATHGoogle Scholar
  5. [5]
    GRIGELIONIS, B. I., and SHIRYAYEV, A. N. (1966): «On Stefan’s Problem and Optimal Stopping Rules for Markov Processes».Theory Probab. Applications, 11, 541–548.MATHCrossRefGoogle Scholar
  6. [6]
    ØKSENDAL, B. (1985):Stochastic Differential Equations. Springer Verlag. Berlin.Google Scholar
  7. [7]
    SHIRYAYEV, A. N. (1973): «Statistical Sequential Analysis».Translations of Mathematical Monographs, 38. American Mathematical Society. Providence, Rhode Island.Google Scholar
  8. [8]
    SHIRYAYEV, A. N. (1978):Optimal Stopping Rules. Springer Verlag. New York.MATHGoogle Scholar

Copyright information

© Springer 1989

Authors and Affiliations

  • G. Sanz Saiz
    • 1
  1. 1.Dpto. de Métodos EstadísticosUniversidad de ZaragozaZaragozaSpain

Personalised recommendations